RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 2(224), Pages 237–238 (Mi umn3666)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$\sigma$-additive and $\tau$-additive functionals on lattices of uniformly continuous functions

V. P. Fedorova


Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:2, 211–212

Bibliographic databases:

MSC: 46E05, 46E10, 54C30
Received: 31.08.1979

Citation: V. P. Fedorova, “$\sigma$-additive and $\tau$-additive functionals on lattices of uniformly continuous functions”, Uspekhi Mat. Nauk, 37:2(224) (1982), 237–238; Russian Math. Surveys, 37:2 (1982), 211–212

Citation in format AMSBIB
\Bibitem{Fed82}
\by V.~P.~Fedorova
\paper $\sigma$-additive and $\tau$-additive functionals on lattices of uniformly continuous functions
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 2(224)
\pages 237--238
\mathnet{http://mi.mathnet.ru/umn3666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=650789}
\zmath{https://zbmath.org/?q=an:0502.28007|0511.28009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..211F}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 2
\pages 211--212
\crossref{https://doi.org/10.1070/RM1982v037n02ABEH003911}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QT25700012}


Linking options:
  • http://mi.mathnet.ru/eng/umn3666
  • http://mi.mathnet.ru/eng/umn/v37/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Fedorova, “Some properties equivalent to property $(A)$ of a uniform space and its heredity”, Math. Notes, 55:4 (1994), 402–405  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:186
    Full text:81
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020